BibTeX record journals/ijcsm/Lan0S09

download as .bib file

@article{DBLP:journals/ijcsm/Lan0S09,
  author    = {Yong{-}Hong Lan and
               Min Wu and
               Jin{-}Hua She},
  title     = {H\({}_{\mbox{{\(\infty\)}}}\) repetitive control of linear systems
               based on Two-Dimensional model},
  journal   = {{IJCSM}},
  volume    = {2},
  number    = {3},
  pages     = {267--289},
  year      = {2009},
  url       = {https://doi.org/10.1504/IJCSM.2009.027877},
  doi       = {10.1504/IJCSM.2009.027877},
  timestamp = {Mon, 16 Sep 2019 14:52:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcsm/Lan0S09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics